# SDR SIMA20220519002

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 50,503 hours, 46,199 cycles
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

E1 FIREDET FAIL IN CRUISE-C/A-PERFORMED OPERATIONAL CHECK OF E1 FIRE DET SYS OPERATION CHECK GOOD AS PER AMM 26-10-00 NO DEFECTS NOTED
